Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Generalized composition operators on Zygmund spaces and Bloch type spaces
Journal: Journal of Mathematical Analysis and Applications
Volume: 338
Issue: 2
First page: 1282
Last page: 1295
Issue Date: 15-Feb-2008
Rank: M21
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2007.06.013
Abstract: 
The boundedness and compactness of the generalized composition operator on Zygmund spaces and Bloch type spaces are investigated in this paper.
Keywords: Bloch type space | Composition operator | Zygmund space
Publisher: Elsevier
Project: NNSF China (No. 10671115)
Specialized Research Fund for the doctoral program of Higher Education (No. 20060560002)
NSF of Guangdong Province (No. 06105648)

Show full item record

SCOPUSTM   
Citations

272
checked on Jun 15, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.